| Model Number |
10015817 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown device manufacture date: unknown fda device problem code: 1354, fda patient problem code: 2199.Investigation summary: no product or photo was returned by the customer.The customer complaint that a cap was missing on one of the ports could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10015817 because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
It was reported that ext set smallbore tbg w/4 female ll was missing one of the ports.The following information was provided by the initial reporter: material #: 10015817 batch/ lot #: unknown ( 20035145 provided lot but invalid) it was reported that the cap was missing on one of the ports.Verbatim: quadfuse tubing was found to have a cap missing on one of the ports straight out of the sterile packaging during line setup.Tubing was not used on patient.Tubing not saved.